# SDR RAIA00411016

- Difficulty date: November 13, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 303 hours, 259 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORB - LAV SMOKE WARNING WITH STRONG SMOKE ODOR.  MAINTENANCE TROUBLESHOT WITH FAULT ISOLATION MANUAL WITH NO DEFECTS NOTED.  LAV SMOKE DETECTOR OPS CHECKS GOOD, NO DEFECTS NOTED.
